Translator Disclaimer
June 2010 Asymptotic Behavior of Positive Solutions of $x''=t^{\alpha\lambda-2}x^{1+\alpha}$ in the Sublinear Case
Ichiro TSUKAMOTO
Tokyo J. Math. 33(1): 195-221 (June 2010). DOI: 10.3836/tjm/1279719587

Abstract

In this paper, we shall consider an initial value problem of the differential equation written in the title where \[ '=d/dt ,\quad -(2\lambda+1)^2/4\lambda(\lambda+1) < \alpha < 0 ,\quad \lambda < -1. \] For every initial condition, we shall obtain analytical expressions of the solution of the initial value problem. These analytical expressions are valid in neighborhoods of both ends of the domain of the solution, and hence show asymptotic behavior of the solution.

Citation

Download Citation

Ichiro TSUKAMOTO. "Asymptotic Behavior of Positive Solutions of $x''=t^{\alpha\lambda-2}x^{1+\alpha}$ in the Sublinear Case." Tokyo J. Math. 33 (1) 195 - 221, June 2010. https://doi.org/10.3836/tjm/1279719587

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1216.34006
MathSciNet: MR2682890
Digital Object Identifier: 10.3836/tjm/1279719587

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top